MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 CHANNEL DRAIN; WOUND DRAIN

C.R. BARD INC. (COVINGTON) -1018233 CHANNEL DRAIN; WOUND DRAIN
Catalog Number V072229
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the wound drain was the v072229 15 fr round with trocar.Trocar was too dull, would not pierce the skin, feel like they going to hurt themselves tried to push that through the skin.The tubing was very flimsy when plugged it into the bulb, that would kink at the insertion site and the bulb was slowly inflating itself that was the message came from the floor to the pa¿s/rnfa that had patients on the floor.When clamped to the bed to prevent that from fell off, feel there are micro punctures in that and would not allow the bulb to stay inflated, plastic was too fragile they were only clamping the tube to the bed at the end of the tube, not in the middle they tried cutting off the part that was clamped and that had not made any difference in the bulb slowly inflating with air, not fluid from the site.The fit of the tubing to the bulb was very loose.In the office when drains are pulled, saw clot come out at the end of the drain.Their office had seen more seromas since they had started using that drain.That was from 2 plastic surgery offices that use a lot of drains.Had they other complaints about that drain in particular? was there room for carve out to bring back the other drain with the trocar- jp2233.They told the surgeons/ pa/ rnfa that work in these 2 offices that they would forward these concerns.If they please let them know what could done to help fix those issues , it would be appreciated.They had not heard anything about any other drains, just that one.

Brand Name
CHANNEL DRAIN
Common Device Name
WOUND DRAIN
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24383907
Report Number1018233-2026-00962
Device Sequence Number10208284
Product Code GBX
UDI-Device Identifier00801741119194
UDI-Public(01)00801741119194
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberV072229
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown